annbbe - second day after procedure

A forum to discuss Chronic Cerebrospinal Venous Insufficiency and its relationship to Multiple Sclerosis.
User avatar
annbbe
Family Member
Posts: 51
Joined: 9 years ago
Location: Warsaw
Contact:

Post by annbbe » 9 years ago

Hi nicko. You know, i haven't had this kind of fatigue for ages. I don't know what is going on, but i would prefer to take tysabri, because with this kind of fatigue, i am just out of life.
Polish, 33yrs, dx 2000 RRMS, 2013 RSPMS EDSS 6.

liberated in february the 2nd 2010:). Currently just on LDN.

LR1234
Family Elder
Posts: 1516
Joined: 10 years ago
Location: California
Contact:

Post by LR1234 » 9 years ago

I think you have just had a procedure where lots of horrid dye was pumped into your body along with blood thinners. don't panic yet, hopefully once that rubbish is coming out your system you will feel better. I would do a bit of a detox, lots of green tea and water and healthy foods
x

User avatar
annbbe
Family Member
Posts: 51
Joined: 9 years ago
Location: Warsaw
Contact:

Post by annbbe » 9 years ago

yeah, you're right! I forgot, that i had taken all those...gadolinium for contrast etc...i shouldn't panic.
Polish, 33yrs, dx 2000 RRMS, 2013 RSPMS EDSS 6.

liberated in february the 2nd 2010:). Currently just on LDN.

Edser
Family Elder
Posts: 152
Joined: 9 years ago
Location: Co.Cork.Ireland.

CCSVI

Post by Edser » 9 years ago

Good Morning annbbe,
Well done on getting the procedure done.Try not to worry & be happy.1 day at a time.
Slainte Mo Chara
Edser & Anna
Never judge a Book by it's cover.
Edss Before Procedure:6
Edss After Procedure:4

User avatar
sunlounger
Family Elder
Posts: 110
Joined: 9 years ago

Post by sunlounger » 9 years ago

hi annbbe,

sorry to hear about your fatigue :(

my fatique also got really bad straight after having the procedure.
it has taken 3 weeks for me to feel slightly better.

hope you feel better soon

User avatar
thornyrose76
Family Elder
Posts: 462
Joined: 9 years ago

Post by thornyrose76 » 9 years ago

You've just had a medical procedure done, on top of having years of illness? Give it some time...

User avatar
annbbe
Family Member
Posts: 51
Joined: 9 years ago
Location: Warsaw
Contact:

Post by annbbe » 9 years ago

Hi..a little update.. nothing has changed so far...everybody is asking: what's up? how are you feeling? and I have nothing to add...still big problems with balance, ataxia etc.
Polish, 33yrs, dx 2000 RRMS, 2013 RSPMS EDSS 6.

liberated in february the 2nd 2010:). Currently just on LDN.

User avatar
nicko
Family Member
Posts: 99
Joined: 13 years ago
Contact:

Post by nicko » 9 years ago

Has your fatigue eased up any?

This isn't a cure... don't expect all your symptoms to go away, might take years to heal up. The main thing is to stop you from getting worse. I know when I was on rebif(while it actually worked) it took over a year for alot of symptoms to heal and the odd thing is they heal so slowly you don't notice alot of them.

User avatar
fogdweller
Family Elder
Posts: 412
Joined: 9 years ago

Post by fogdweller » 9 years ago

Anabee, when is your next scheduled MRI? Hopefully that will show no new lesions.

User avatar
annbbe
Family Member
Posts: 51
Joined: 9 years ago
Location: Warsaw
Contact:

Post by annbbe » 9 years ago

Hey, I have np MRI sheduled yet. Have a good day:)
Polish, 33yrs, dx 2000 RRMS, 2013 RSPMS EDSS 6.

liberated in february the 2nd 2010:). Currently just on LDN.

User avatar
annbbe
Family Member
Posts: 51
Joined: 9 years ago
Location: Warsaw
Contact:

news from annbbe

Post by annbbe » 8 years ago

Hi everybody! I am 2 months after my procedure. My EDSS came down from 4EDSS to 3.5EDSS. Not much, but still something.
3 weeks ago I started my rehabilitation stay in a hospital. I exercised 3 times a day. I walk without fear of falling down now, I don't have to grab a handrail while walking up/downstairs. So - it's ok.
Unfortunately I noticed that I have dropping foot and I haven't had it for a quite long time. I have to check it out. On april the 22nd i have my control Doppler in Katowice, so we'll see if it's the restenose or maybe it's just because of...I don't know..the weather?;)
I still take tysabri, but because of the lack of the money I take the next infusion on wednesday, the 7th - 8 weeks after my previous infusion. Well, this is the life. The previous one I had to take after 8 weeks as well.

Take care and have a very happy easter!
Polish, 33yrs, dx 2000 RRMS, 2013 RSPMS EDSS 6.

liberated in february the 2nd 2010:). Currently just on LDN.

User avatar
Brightspot
Family Elder
Posts: 207
Joined: 9 years ago
Location: Vancouver, Canada

Post by Brightspot » 8 years ago

Hi annbbe!

Thanks for your post telling us of your recent procedure and progress.

I am sending my best wishes for the maximum benefit from your procedure and rehab.

I was interested that you mentioned you will go to rehabilitation hospital, and I am wondering if you can give us some more information about the rehab hospital you will go to or other such places. I know in Europe there are quite a few medical facilities offering physiotherapy, massage and other rehab type treatments. My understanding is that these are medically focused, no fancy frills, and reasonably priced, so that average people to be able to afford to use them. In Canada the public health care system is focused mostly on acute care, and not so much on rehabilitation.

My sister and I are on a wait list to go to Poland from Canada (next March), but we are starting to make plans, and would like to include some intensive rehab. in our plans.

Any information that you might share about rehab. would be of help to my sister and me, and perhaps others who will be traveling to Poland for liberation.

Our thoughts and hopes for your improvement are with you.

User avatar
Villagemaid
Family Elder
Posts: 198
Joined: 8 years ago
Location: BC, Canada
Contact:

Post by Villagemaid » 8 years ago

Brightspot....I'll be down in Vancouver on May4th and 5th for the tests at False Creek....I was also told that I was on a waitlist for Poland in 2011.
35 (f) dx'd since July 2000 RRMS
Treated in Bulgaria on September 8 2010
80 percent narrowed RJV and 90 percent narrowed Azygos

User avatar
sunlounger
Family Elder
Posts: 110
Joined: 9 years ago

Post by sunlounger » 8 years ago

Hi annbe,

Thanks for the update,
It good to here how your doing :D

I wonder if your find that the foot drop is due having re-stenosis,

I'm having a stent in May due to finding out last week that my vein has collapsed :?

Best wishes
You might find that you’re not lost

User avatar
annbbe
Family Member
Posts: 51
Joined: 9 years ago
Location: Warsaw
Contact:

Post by annbbe » 8 years ago

hi sunlounger! i don't really know why this foot is dropping. maybe is because of this kind of fatigue after excercices. maybe it could disappear after some time? we will see. the rest of things are still good.

fingers crossed for your stenting!

anna
Polish, 33yrs, dx 2000 RRMS, 2013 RSPMS EDSS 6.

liberated in february the 2nd 2010:). Currently just on LDN.

Post Reply
  • Similar Topics
    Replies
    Views
    Last post